# SDR ASAA2012111393295

- Difficulty date: November 13, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 17,595 hours, 5,600 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, NOTICED PRESSURIZATION CONTROL PANEL AUTO FAIL AND ALTN LIGHTS ILLUMINATED WITH MODE SELECTOR IN AUTO POSITION.  RESET CABIN PRESSURE CONTROLLER BY TURNING SELECTOR TO MANUAL THEN BACK TO AUTO.  CONTROLLER RESET.   PERFORMED GROUND VERIFICATION.  CABIN PRESSURE CONTROLLER BITE TEST SHOWED NO CURRENT FAULTS.  REF FIM TASK 21-31-801.
